G. TINAZTEPE And R. Tinaztepe, "A refinement of Newton and Maclaurin inequalities through abstract convexity," TURKISH JOURNAL OF MATHEMATICS , vol.46, no.3, pp.699-709, 2022
TINAZTEPE, G. And Tinaztepe, R. 2022. A refinement of Newton and Maclaurin inequalities through abstract convexity. TURKISH JOURNAL OF MATHEMATICS , vol.46, no.3 , 699-709.
TINAZTEPE, G., & Tinaztepe, R., (2022). A refinement of Newton and Maclaurin inequalities through abstract convexity. TURKISH JOURNAL OF MATHEMATICS , vol.46, no.3, 699-709.
TINAZTEPE, GÜLTEKİN, And Ramazan Tinaztepe. "A refinement of Newton and Maclaurin inequalities through abstract convexity," TURKISH JOURNAL OF MATHEMATICS , vol.46, no.3, 699-709, 2022
TINAZTEPE, GÜLTEKİN And Tinaztepe, Ramazan. "A refinement of Newton and Maclaurin inequalities through abstract convexity." TURKISH JOURNAL OF MATHEMATICS , vol.46, no.3, pp.699-709, 2022
TINAZTEPE, G. And Tinaztepe, R. (2022) . "A refinement of Newton and Maclaurin inequalities through abstract convexity." TURKISH JOURNAL OF MATHEMATICS , vol.46, no.3, pp.699-709.
@article{article, author={GÜLTEKİN TINAZTEPE And author={Ramazan Tinaztepe}, title={A refinement of Newton and Maclaurin inequalities through abstract convexity}, journal={TURKISH JOURNAL OF MATHEMATICS}, year=2022, pages={699-709} }